September 25, 2009 9:48 AM Subscribe
Weird period. What's up? Needless to say, if you find this stuff icky, read no further.
posted by anonymous to Health & Fitness (6 answers total)
I'm a forty year old woman who's been using Yasmin for about 10 years with no problems at all. My periods are generally very regular and start around the third day after the last active pill. A little cramping, a little moodiness, but nothing major.
So, this last period started early, maybe a day and a half after the last active pill. I had no cramping at all. The flow was very light, but the blood was very dark brown and has remained that way. A few clots. I'm accustomed to dark blood at the end of my period, but not at the beginning.
Also, in the last year I've noticed that it's become more painful to insert a tampon, and the last time I had sex, it was a little painful as well. If it matters, I'm kind of on a dry streak, so sex is infrequent. However, I seem to produce as much lubrication as usual.
I see my gynecologist twice a year for check-ups. Last one was a couple of months ago, and everything was normal. He did say that I have a few small fibroids, but nothing serious. I did a little googling, but I can't come up with anything that quite fits. I have no other symptoms, so I don't think it's endometriosis.
I'll make an appointment if necessary, but I'm hoping there's an explanation for this that won't keep me up at night. Thanks for your help. Are you my doctor? No, you're not.